Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: burning?

Posted by Mary on May 14, 1999, at 22:47:11

In reply to burning?, posted by Elizabeth on May 14, 1999, at 10:51:31

I too had burning while on a accidental mixture of paxil and Zoloft ( dumb pharmacist), it felt like a friction burn in my brain. Very hard to describe to someone unless they have had it. I had the syndrome, and was very close to a full blown emergency case. Lucky for me it was discovered in time. Best to you. Mary




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mary thread:5891